# SDR UIEA2014062200247

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 74,623 hours, 15,722 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT START ON GND.  OIL LEVEL WITHIN LIMITS, BITE IAW FIM 49-11, FT 958, IGN UNIT LIGHTED.  CLEANED CONNECTOR D40245 & CONNECTOR ON M1 IGNITER UNIT, FAULT CLEARED. STARTED NORMAL, OPERATIONS CHECKED NORMAL AT THIS TIME.  CONNECTOR CLEANED IAW SWPM 20-00-01.
